# SDR DL72S990372

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545826
- Condition: Cracked
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE INDICATED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN PANEL. INTERNAL HFEC INSPECTION CONFIRMED 4 CRACK INDICATIONS AT APPROX FS 1100 WITH NO OTHER CRACK INDICATIONS FOR THE     ENTIRE PANEL LENGTH.  THE CRACKED AREA OF SKIN WAS TRIMMED OUT AND REPAIRED PER THE B727 SRM 53-30-3, FIG 5.  THE REPAIR WAS DOCUMENTED PER ER/A 366742-14.
